Alert archive / Indiana / Heat Advisories in 2012
Heat Advisory 2, NWS Northern Indiana
NWS Northern Indiana issued this heat advisory at May 28, 2012, 3:55 AM EDT for 8 counties in Ohio; 13 counties in Indiana. It took effect at May 28, 2012, 12:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 28, 2012, 3:55 AM EDT (07:55 UTC)
- In effect from
- May 28, 2012, 12:00 PM EDT
- Expired
- May 28, 2012, 7:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Northern Indiana
All 21 counties
Adams County, IN, Allen County, IN, Blackford County, IN, DeKalb County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, Miami County, IN, Noble County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, Whitley County, IN, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 72 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.9 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 662 J/kg
- Mixed-layer CIN
- -185 J/kg
- Mixed-layer LCL
- 1904 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
446 WWUS73 KIWX 280755 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 355 AM EDT MON MAY 28 2012 ...RECORD HIGH TEMPERATURES POSSIBLE AGAIN TODAY... .SOUTHWEST WINDS IN ADVANCE OF LOW PRESSURE MOVING ACROSS THE UPPER MIDWEST WILL CONTINUE TO PROVIDE AN UNSEASONABLY HOT AIR MASS ACROSS THE AREA. AFTERNOON HIGH TEMPERATURES ARE EXPECTED TO REACH INTO THE MIDDLE 90S ONCE AGAIN TODAY. INZ007>009-017-018-023>027-032>034-OHZ001-002-004-005-015-016-024- 025-281600- /O.NEW.KIWX.HT.Y.0002.120528T1600Z-120528T2300Z/ STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-MIAMI-WABASH-HUNTINGTON- WELLS-ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...COLUMBIA CITY... TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...PERU... GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON... ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... GAS CITY...UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND... DUNKIRK...BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON... DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER... LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...OTTAWA... PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS... OHIO CITY...LIMA...SPENCERVILLE 355 AM EDT MON MAY 28 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING. HAZARDOUS WEATHER... * HIGH TEMPERATURES WILL REACH INTO THE MIDDLE 90S DURING THE MID AND LATE AFTERNOON HOURS. IMPACTS... * ANYONE PLANNING TO BE OUTDOORS TODAY SHOULD TAKE EXTRA CARE TO STAY HYDRATED AND AVOID SUNBURN. THOSE WORKING OUTDOORS SHOULD TAKE FREQUENT RESTS IN SHADED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
2 follow-up statements
703 WWUS73 KIWX 281518 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1118 AM EDT MON MAY 28 2012 ...RECORD HIGH TEMPERATURES POSSIBLE AGAIN TODAY... .SOUTHWEST WINDS IN ADVANCE OF LOW PRESSURE MOVING INTO THE WESTERN GREAT LAKES WILL CONTINUE TO PROVIDE AN UNSEASONABLY HOT AIR MASS ACROSS THE AREA. AFTERNOON HIGH TEMPERATURES ARE EXPECTED TO REACH INTO THE MIDDLE 90S ONCE AGAIN. INZ007>009-017-018-023>027-032>034-OHZ001-002-004-005-015-016-024- 025-282300- /O.CON.KIWX.HT.Y.0002.120528T1600Z-120528T2300Z/ STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-MIAMI-WABASH-HUNTINGTON- WELLS-ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...COLUMBIA CITY... TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...PERU... GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON... ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... GAS CITY...UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND... DUNKIRK...BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON... DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER... LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...OTTAWA... PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS... OHIO CITY...LIMA...SPENCERVILLE 1118 AM EDT MON MAY 28 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... HAZARDOUS WEATHER... * HIGH TEMPERATURES WILL REACH INTO THE MIDDLE 90S DURING THE MID AND LATE AFTERNOON HOURS. IMPACTS... * ANYONE PLANNING TO BE OUTDOORS TODAY SHOULD TAKE EXTRA CARE TO STAY HYDRATED AND AVOID SUNBURN. THOSE WORKING OUTDOORS SHOULD TAKE FREQUENT RESTS IN SHADED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
870 WWUS73 KIWX 282313 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 713 PM EDT MON MAY 28 2012 INZ007>009-017-018-023>027-032>034-OHZ001-002-004-005-015-016-024- 025-290015- /O.EXP.KIWX.HT.Y.0002.000000T0000Z-120528T2300Z/ STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-MIAMI-WABASH-HUNTINGTON- WELLS-ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...COLUMBIA CITY... TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...PERU... GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON... ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... GAS CITY...UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND... DUNKIRK...BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON... DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER... LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...OTTAWA... PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS... OHIO CITY...LIMA...SPENCERVILLE 713 PM EDT MON MAY 28 2012 ...HEAT ADVISORY HAS EXPIRED... THE HEAT ADVISORY IS NO LONGER IN EFFECT. HAZARDOUS WEATHER... * TEMPERATURES WILL CONTINUE TO SLOWLY COOL OFF THIS EVENING. IMPACTS... * RECORD HIGHS OF 95 DEGREES WERE SET AT BOTH SOUTH BEND AND FORT WAYNE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * VISIT WEATHER.GOV/IWX FOR MORE INFORMATION. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this heat advisory went out at May 28, 1:39 AM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, May 28, 1:39 AM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 139 AM EDT MON MAY 28 2012 .AVIATION... 06Z TAFS...SOUTH WINDS TO CONTINUE ACROSS TERMINALS OVERNIGHT AS SFC LOW PRESSURE CONTINUES TO LIFT NORTHEAST ACROSS THE UPPER MS RIVER VALLEY. ONLY SOME SCATTERED HIGH CLOUDINESS EXPECTED OVERNIGHT WITH MAIN FORECAST ISSUE SHIFTING TO WINDS ON MONDAY. WITH WARM FRONT WELL NORTH OF THE AREA...DEEPER MIXING ANTICIPATED WHICH SHOULD SUPPORTS GUSTS TO AT LEAST 25 KNOTS FROM LATE MORNING THROUGH THE AFTERNOON. CONVECTIVE POTENTIAL STILL SOMEWHAT UNCLEAR FOR MONDAY AFTERNOON WITH LACK OF ANY SIGNIFICANT FORCING AND CONCERN THAT BETTER MIXING MAY LIMIT SFC BASED AFTERNOON INSTABILITY WITH SOME LOWER DEW POINTS DEVELOPING. BETTER CHANCE OF THUNDERSTORMS STILL INLINE FOR MONDAY NIGHT...GENERALLY IN THE 02Z TO 06Z TIMEFRAME AT KSBN AND IN THE 05Z TO 09Z TIMEFRAME AT KFWA. CONFIDENCE REMAINS LOW ON EXTENT OF CONVECTIVE ACTIVITY THROUGH 06Z HOWEVER WITH SOME GUIDANCE INDICATING A LATE INITIATION TO SHOWER/THUNDERSTORM ACTIVITY AS BETTER FORCING KICKS OUT OF THE NORTHERN PLAINS TOWARD MIDNIGHT. THUS...FOR THE 06Z TAFS WILL LIMIT PRECIP MENTION TO VCTS AT KSBN AND VCSH AT KFWA AFTER 01Z. && .PREV DISCUSSION... /ISSUED 901 PM EDT SUN MAY 27 2012/ UPDATE... WILL UPDATE ZFP TO REMOVE HEAT ADVISORY HEADLINE SHORTLY. ONLY CHANGE TO GRIDS WILL BE TO ACCOUNT FOR CLOUDS/COOLING ACROSS NE PORTION OF CWA THIS EVE ASSOCIATED WITH OUTFLOW BOUNDARY/LAKE ERIE/HURON LAKE BREEZE MENTIONED IN THE AVIATION DISCUSSION. EXPECT THIS BOUNDARY WILL GRADUALLY WASH OUT THIS EVE AND SFC WINDS RETURN TO SWLY OVERNIGHT... BUT WITH TEMPS ACROSS FAR NW OH DOWN TO THE U70S/L80S ATTM... A LITTLE LOWERING OF THE HOURLY TEMPS AND OVERNIGHT MINS ACROSS NE PORTION OF CWA SEEMS IN ORDER. PREV DISCUSSION... /ISSUED 319 PM EDT SUN MAY 27 2012/ SHORT TERM... /TONIGHT THROUGH MONDAY NIGHT/ FORECAST ON TRACK IN THE NEAR TERM WITH NEAR RECORD/RECORD HEAT ENGULFING THE AREA TODAY. HEAT ADVISORY WILL BE ALLOWED TO RUN ITS COURSE AND EXPIRE AT 7 PM EDT. LITTLE IN THE WAY OF SENSIBLE WEATHER EXPECTED THROUGH AT LEAST EARLY MONDAY AFTERNOON DESPITE PLENTY OF INSTABILITY THAT WILL BE IN PLACE. A MUGGY NIGHT WILL BE ON TAP WITH LOWS IN THE 70 TO 74 DEGREE RANGE AND LITTLE OVERALL WIND OF HELP WITH ANY COOLING EFFECTS. ONE MORE HOT DAY WILL BE IN STORE FOR MONDAY AS COLD FRONT LIKELY WON'T MOVE INTO THE AREA UNTIL MONDAY NIGHT AND CLOUD COVER LOOKS TO BE LIMITED...IF NOT NIL THROUGH EARLY MONDAY AFTERNOON. HAVE ADJUSTED HIGHS UPWARD JUST A BIT KEEPING WARMEST READINGS SE WHERE LOW TO MID 90S LOOK LIKELY. WHILE THERE WILL BE LACK OF STRONG FORCING ACROSS THE AREA POCKETS OF MODERATE INSTABILITY WILL BE IN PLACE WHICH MAY ALLOW FOR A FEW STORMS TO POP AHEAD OF THE FRONT. WILL MAINTAIN SLGT CHC POPS MONDAY AFTERNOON TO COVER THIS BUT NO REASON AT THIS POINT TO DECLARE WASH-OUT FOR MEMORIAL DAY ACTIVITIES. WILL NOT ISSUE ANY HEADLINES AS WILL BE ANOTHER MARGINAL DAY AND LET OVERNIGHT CREW ASSESS ANY UNEXPECTED CLOUD COVER OR OTHER CONCERNS. COLD FRONT WILL BE ENTERING THE WESTERN GREAT LAKES MONDAY EVENING WITH A LINE OF SHOWERS AND THUNDERSTORMS LIKELY IN PROGRESS OR RAPIDLY DEVELOPING AS MODERATE INSTABILITY REMAINS AHEAD OF THE FRONT AS WELL AS DECENT CONVERGENCE AND LL MSTR. SPC HAS NW 2/3RD OF THE AREA IN SLGT RISK WITH THE GREATEST CHANCES DURING THE EVENING. LIMITING FACTORS FOR LARGER OUTBREAK OF STORMS OR GREATER SVR COVERAGE INCLUDE LACK OF LL SHEAR AND TIMING OF LINE INTO MONDAY NIGHT WITH DIURNAL EFFECTS POSSIBLY WEAKENING THE LINE WITH EASTERN EXTENT. RISK OF SVR STORMS STILL IN PLACE...ESPECIALLY DURING THE EVENING IN GENERALLY NW OF A MONTICELLO TO WARSAW TO HILLSDALE LINE. WILL MAKE SOME MINOR CHANGES TO HWO BUT GENERALLY HAS THE IDEA. WHILE SOME CONCERNS OF COVERAGE AND INTENSITY WITH CONVECTION...HAVE DECIDED TO JOIN SURROUNDING OFFICES IN INCREASING TO LIKELY POPS GENERALLY ALONG AND NW OF THE SAME LINE ABOVE. WILL NOT EXPAND LIKELY POPS INTO OVERNIGHT HOURS FOR NOW. LONG TERM... TUESDAY THROUGH SUNDAY. FRONTAL TIMING THROUGH MOST OF CWA BY START OF LONG TERM PER SOLID INTRAMODEL CONSENSUS...BRINGING RESPITE FROM HEAT. FOCUS SHIFTS TO ENERGY NEAR 145W TO MOVE ASHORE MON TO ESCHEW PLAINS LONGWAVE TROF MIDWEEK. PREFERENCE LIES TO NON GEM CONSENSUS WITH AFOREMENTIONED SOLN TOO FAR SOUTH WITH MID TROPOSPHERIC VORTEX. ADJUSTMENT WRT POPS/TIMING ADDING LOW END CHCS DY5 MENTION PER I300K ISENT LIFT/DEEPENING SATURATION/LLVL MFLUX CONVERGENCE AS SFC CYCLOGENESIS BEGINS ACRS WRN TN VLY. WHILE AFTN HOURS MORE PROBABLE...TIMING REMAINS TO UNCERTAIN THIS FAR IN LONG TERM PD. BEST CHCS/UP TO LOW END LKLY ACRS SERN CWA THU NIGHT AS SFC LOW TRACKS NEWD INTO SRN OH. MIDLVL CUTOFF MOVES EWD INTO LWR GRTLKS FRIDAY NIGHT...WITH HGHTS BUILDING SFC-5H HAVE REMOVED SLIGHT CHC SHRA FRIDAY NIGHT...WITH EVEN SLOWER 12 UTC GFS PUSHING SUPPORT EAST OF CWA...UNCERTAIN WHERE/HOW POPS WERE INTRODUCED...PERHAPS VICTIM OF ALLBLEND PROCEDURES NOTORIOUS POP CREEP...LACK OF A STRONG ENSEMBLE SIGNAL ABOVE CLIMO FURTHER SUGGESTS NIX IN ORDER. LOW AMPLITUDE RIDGE BUILDS INTO NRN PLAINS/WRN GRTLKS NEXT WEEKEND FOR GRDL MODERATION OF TEMPS. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...FISHER LONG TERM...MURPHY UPDATE...JT AVIATION...MARSILI
Hazardous weather outlook, May 27, 8:33 PM EDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 833 PM EDT SUN MAY 27 2012 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-290045- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 833 PM EDT SUN MAY 27 2012 /733 PM CDT SUN MAY 27 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY AFTERNOON...WITH A BETTER CHANCE OF THUNDERSTORMS MONDAY NIGHT. LOCATIONS ALONG AND NORTHWEST OF A MONTICELLO INDIANA...TO WARSAW...TO HILLSDALE MICHIGAN LINE WILL SEE THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS LATE MONDAY AFTERNOON AND MONDAY EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE AS WELL AS LOCALLY TORRENTIAL DOWNPOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-290045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 833 PM EDT SUN MAY 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY AFTERNOON WITH A BETTER CHANCE MONDAY NIGHT. SOME OF THE THUNDERSTORMS MONDAY AFTERNOON AND MONDAY EVENING MAY BE SEVERE WITH LARGE HAIL AND WIND GUSTS OVER 50 KNOTS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 5:00 AM EDT | Small Craft Advisory | IWX | 15 hr |
Nearby
Heat Advisories in Indiana, 2012Heat Advisories in Ohio, 2012Every heat advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.